# SDR USAA060101

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 53605131184LF
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1500 - 1520 WL 130, S 30 CORRODED.  REMOVED & REPLACED WEB PER SRM 51-40-02, 51-20-01, 51-21-10; CORROSION LEVEL 1; TASK C53-155-02, DEFECT SIZE: 7"L X 1"W X .032"D.
